Home / Journals / Mathematics & Statistics | Electrical & Computer Science / Mathematics and Computer Science
ISSN Print: 2575-6036
Frequency: Bimonthly
ISSN Online: 2575-6028
Recommend to Library
Joke O. Adeyemo, Oludayo O. Olugbara, Emmanuel Adetiba
Pages: 6-23   Published Online: May 15, 2019
PDF (959KB)    
Owen Sacco, Antonios Liapis, Georgios N. Yannakakis
Pages: 24-40   Published Online: May 23, 2019
PDF (1210KB)    
Guoqing Jia, Junjun Du, Xuebin Zheng
Pages: 1-5   Published Online: Apr. 18, 2019
PDF (1079KB)    
Jianbang Du, Yeliang Sun, Huanyu Ren
Pages: 129-140   Published Online: Jan. 4, 2019
PDF (1126KB)    
Wenjuan Qi, Zunbing Sheng
Pages: 113-128   Published Online: Jan. 4, 2019
PDF (1657KB)    
Bernard Mutuku Nzimbi
Pages: 102-112   Published Online: Dec. 28, 2018
PDF (314KB)    
Chinnaraji Annamalai
Pages: 100-101   Published Online: Oct. 24, 2018
PDF (163KB)    
Nghia-Hieu Nguyen, Hiep-Chi Le, Quoc-An Hoang
Pages: 93-99   Published Online: Aug. 23, 2018
PDF (1055KB)    
Yang Aimin, Zhu Jiangshan, Wu Junping
Pages: 87-92   Published Online: Aug. 22, 2018
PDF (1326KB)    
Wolfgang Ehrenberger
Pages: 77-86   Published Online: Jul. 25, 2018
PDF (555KB)    
Editorial Board
More
Kuo Zhang China Center for Information Industry Development
Beijing, China
Peer Reviewers
More
Ezhil Arasan
School of IT, Vellore Institute of Technology
Vellore, Tamilnadu, India
Yan Tian
School of Mathematics and Statistics, Central South University
Changsha, Hunan, China
Wei Luo
Department of Computer Science, Zhejiang University
Hangzhou, Zhejiang, China
Huilin Liu
College of Computer Science and Engineering, Northeastern University
Shenyang, Liaoning, China
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186